# SDR AALA980053

- Difficulty date: January 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N474
- Make and model: Doug DC-9-82
- Aircraft serial: 49649
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffee Maker
- Part number: 46700017
- Condition: Odor
- Location: Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

LIT - FLT 0826 - EN ROUTE IAH/ORD DURING CRUISE, FLIGHT ATTENDANT NOTED AN ELECTRICAL SMELL IN THE FIRST CLASS GALLEY AREA.  AIRCRAFT LANDED LIT WITHOUT INCIDENT.  GALLEY COFFEE MAKERS AND OVENS WERE PLACARDED AND THE AIRCRAFT FERRIED TO ORD FOR FURTHER EVALUATION.  MAINTENANCE OPERATED FIRST CLASS OVENS AND COFFEE MAKERS FOR ONE HOUR UNABLE TO DUPLICATE ELECTRICAL SMELL.  AS A PRECAUTION, BOTH COFFEE MAKERS WERE CHANGED.  SYSTEM GROUND CHECKED, NORMAL OPERATION WITH NO SMOKE NOTED.  (X)
